# SDR SWAA2024040958576

- Difficulty date: March 3, 2024
- Submitted: April 9, 2024
- Operation: Air carrier
- Aircraft: N247WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32508
- Aircraft time: 59,170 hours, 35,614 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Panel
- Part number: UNKNOWN
- Condition: Debonded
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEBONDED IB MAIN FLAP WEDGE PANEL LOWER SURFACE O/B SIDE AT RT WING.    REPAIRED IB MAIN FLAP WEDGE PANEL LOWER SURFACE O/B SIDE AT RT WING IAW B737-700 SRM 57-53-01-2R-7 REPAIR 7.
